| Model Number |
IMPL SYS,BIO-COMP ACHILLES SPEEDBRG |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged swivelock from an ar-8928bc-cp was received for investigation.Visual inspection identified that the distal end of the green overmold for the swivelock inserter had ballooned out, with warping/damage also noted to the proximal end of the biocomposite anchor.The method of bone preparation employed during the procedure, as well as the bone quality encountered, were not provided.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or interference with hard/challenging bone.
Event or Problem Description
It was reported that during a speedbridge achilles tendon surgery the anchor could not be screwed in despite the thread was precut.There was no harm for patient, operator or third-party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or da a second surgery.Update swit 15-feb-2022: the anchor / the implant did not come off the driver.